# SDR AALA20140619002

- Difficulty date: June 18, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 69,578 hours, 36,574 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100104201
- Condition: Defective
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY CHARGER LIGHT ILLUMINATED DURING CRUISE.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED MAIN SHIP BATTERIES, CHARGER, RELAY R2-56 MPN ZCDZLX021 & CHARGER CB B1-146.  SYS GND CHECKED NORMAL OPERATION CLOSED.
